Opuscula Mathematica
Opuscula Math. 32, no. 2 (), 205-226
http://dx.doi.org/10.7494/OpMath.2012.32.2.205
Opuscula Mathematica

Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions



Abstract. In this paper, we discuss the existence of solutions for a four-point integral boundary value problem of \(n\)-th order differential inclusions involving convex and non-convex multivalued maps. The existence results are obtained by applying the nonlinear alternative of Leray Schauder type and some suitable theorems of fixed point theory.
Keywords: differential inclusions, four-point integral boundary conditions, existence, nonlinear alternative of Leray Schauder type, fixed point theorems.
Mathematics Subject Classification: 34A60, 34B10, 34B15.
Cite this article as:
Bashir Ahmad, Sotiris K. Ntouyas, Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions, Opuscula Math. 32, no. 2 (2012), 205-226, http://dx.doi.org/10.7494/OpMath.2012.32.2.205
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.